Get your Health question answered in 3 easy steps

156 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to use cycloreg tablet to regulate periods ?

Hi,I am 28 yrs old. I was problem of irregular menses . Bleeding occured after 10 days of previous menses. the gynaecologist have suggested me to take cycloreg tablet 2 times a day for three months. Is it safe to use this tablet.
Thu, 29 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi
You can continue with this medication and see if it works for you. this is a standard treatment for irregular menses. If the problem persists further evaluation can be done.
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello..!!! my younger sister (age 21) is late for her monthly period by nearly 10 days...the gynaecologist have suggested her to take Cycloreg tablet 3 times a day. Is it OK if she takes it? Does this tablet have any long term effect on Harmone?

doctor1 MD

Hi, Iam planning for a pregnancy. But i didnt get my periods for past 30 days. My urine test is negative. I repeated 3rce., still its negative. Doctor advised me to take cycloreg tablet twice a day to get my periods.. Is it safe to use while I plan for pregnancy..? Iam afraid..Kindly reply me ASAP .

doctor1 MD

i m unmarried. my periods delayed for 2 months so i consult doctor and they told to take cycloreg tab daily 2 times for 3 days in a month den i take the same.. continue 2 month my periods regularly and now again delayed for 2 months so what i m do shall i take again that tablets?

Recent questions on Premenstrual syndrome

doctor1 MD

Hi, I took the morning after pill about 6 weeks ago and have since had a light period but for the past week my breasts have got larger and are sore. I have two children and it does feel like they did when I was pregnant. I did a test and thankfully it was negative. Not sure when my period is due but I don t usually suffer breast ache leading up to this time. Could it still just be an unusual PMS?

doctor1 MD

Hi, I am 25, healthy, I don't smoke i drink only occasionally and weight a normal weight. I am worry because i get chest pain on the left side. I realised it is always 1 week after I finished my periods and i think I have had this for a long time. It is uncomfortable for a week and after it usually goes. My doctor said my blood pressure is good, the bloods test came up good, i have no short of breath and no heart desease history in my family. It doesnt get particularly worse if i make an effort. Is it pms ?

doctor1 MD

I took plan be after unprotected intercourse about a week before my period was suppose to start. He pulled out but I was nervous so about 9 hours after I took the generic version (next choice) I started my period about 6 days later and it was normal to heavy. Like my normal period. The past week I have been having alit of gas pains and bloat. I normally get pms symptoms early so I may just be experiencing that. Just paranoid and need some answers. Whether or not what I m feeling is normal.

doctor1 MD

Hi ,Every day after my lunch at 12:30Pm I start feling bloated and my stomach start producing Gas .What can be the reason.I am already taking PMS-Hydrochlorothiazide for blood pressure and Ezetrol for cholestrol .Is it possible that these medicines are causing this effect.

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work. My doctor switched me from lexapro to zoloft , could the zoloft be doing this or is this a vitamin...

doctor1 MD

HI I AM XXXXXXX AGE 32,FEMALE,I WAS REGULARLY HAVING PERIODS FOR EXACT 28 DAYS ,BLEEDING USUSALLY OCCURS FOR 5 DAYS IN TOTAL,BUT SINCE 3TO 4 MONTHS MY BLEEDING REDUCED FROM 5 TO 3 DAYS,AND I WAS GETTING IRRITATION AND EMOTIONNALLY DISTURBED FOR...

doctor1 MD

Hey doctor so since I switched birth control pills and the last one gave me horrible bledding for two weeks and they finally told me I might be allergic to that one which i stoped using since then my periods been ok but really painful and I get...